# SDR IPXA11B65554

- Difficulty date: February 2, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 65B0323915
- Condition: Misrepaired
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CLARIFY THE EXISTING REPAIR CONFIGURATION ON VERTICAL STAB LT LWR AREA CORRELATE TO SRM REPAIR SURVEY SEQ NR 583-S4-01.   VERT STAB LT LWR AREA REF SURVEY SEQ 583-S4-01 METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R  REPAIR4 FIG201 SHT3. THIS IS CLASSIFIED AS MAJOR REPAIR. REPAIR DOUBLER SIZE 6" X 7.375". FINAL CUTOUT SIZE 3" X 4.375" LOC: VERT STAB LT LWR AREA FIN STA260. REF RS R55-35-36943 & EO B747-5530-41599 FOR REPEAT INSPECTION.
